# SDR DXTA200701858

- Difficulty date: January 16, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,887 hours, 3,796 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Nlg
- Part time: 4,887 hours, 3,796 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER RAISING LANDING GEAR ON TAKEOFF GEAR UNLOCK LIGHT REMAINED ON. ((3) OTHER GEAR INDICATORS BLANK). HYD PRESS ANNUN ILLUMINATED. UPON RAISING FLAPS TO 0 DEG, STAP MIS COMP CAME ON AND STAYED ON, WITH HYD PRESS ANNUNCIATOR. LOWERED GEAR:3 GREEN, NO RED .LOWERED FLAPS : STAB MISCOMPARE WENT OUT, ALL ANNUNCIATORS EXTINGUISHED.ACCOMPLISHED A NORMAL LANDING.TROUBLESHOT TO NOSE GEAR UPLOCK SWITCH P/N 65-430087 S/N N/A. INSTALLED NEW SWITCH P/N 65-430087 S/N N/A. OPS CHECK GOOD. WORK DONE IAW CESSNA 560XL MM CH 32-30-05
